# SDR BUEA20160111001

- Difficulty date: January 8, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N459A
- Make and model: Emb EMB-145EP
- Aircraft serial: 145185
- Aircraft time: 25,702 hours, 21,723 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 3622009015
- Part serial: 0430
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED AT 0210 CST & WAS CLIMBING THROUGH FL230 WHEN THE CREW RECEIVED A PITCH TRIM WARNING, FOLLOWED BY EICAS MSGS, WARNING, PTRIM MAIN INOP, WARNING PTRIM BACKUP INOP, CAUTION, PTRIM FO SWITCH FAIL & THE AUTO PILOT DISENGAGED.  THE CAPTAIN CALLED FOR THE QRH & CONFIRMED LOSS OF PITCH TRIM. THE CAPTAIN DECLARED AN EMER & RETURNED BACK.  THE ACFT LANDED UNEVENTFULLY.  IT WAS DETERMINED THE HORIZONTAL STAB ACTUATOR HAD FAILED.  THE ACTUATOR WAS R & R ON 10 JAN 2016 & THE ACFT WAS RELEASED FROM A FUNCTIONAL EVALUATION FLIGHT.  THE FLIGHT WAS FLOWN & THE CAPTAIN HAD NO ISSUES WITH THE PITCH TRIM AS DEBRIEFED UPON LANDING.  THE ACFT WAS RELEASED BACK TO FULL SERVICE.
